# SDR IXXA0400034S

- Difficulty date: March 3, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION RT WING OUTBOARD FLAP UPPER FORWARD PLATING INTERIM REPAIR BETWEEN STA XF 415.000 TO XF 440.00.  REPAIR IS ACCOMPLISHED BY REPLACEMENT WAS ACCOMPLISHED IN ACCORDANCE WITH DC8 SRM CHAPTERS 57-1-0 PG 1, 57-7-1 FIG 4 TR 57-94, 51-1-21 AND N/R 3024.
